MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-42
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Limb Fracture (4518)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 7 years post op the initial tsa, this patient's right shoulder was revised due to dislocation and scapular spine fracture.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm sn: (b)(4), 320-10-00 - equinoxe reverse tray adapter plate tray +0 sn: (b)(4), 320-15-01 - eq rev glenoid plate sn: (b)(4), 320-15-05 - eq rev locking screw sn: (b)(4), 320-20-00 - eq reverse torque defining screw kit sn: (b)(4), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm sn: (b)(4), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm sn: (b)(4), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm sn: (b)(4), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm sn: (b)(4), 320-42-00 - equinoxe reverse 42mm humeral liner +0 sn: (b)(4).
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision due to dislocation cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Scapular spine fractures after reverse total shoulder arthroplasty occur predominantly as a result of bony insufficiency.Section h11: *the following sections have corrected information: (b5) describe event or problem: as reported, approximately 7 years post op the reverse tsa, this patient's right shoulder was revised due to dislocation and scapular spine fracture.There were no reported issues during the revision surgical procedure.Devices will not be returned per hospital policy.The patient was last known to be in stable condition following the event.Patient demographic information is reported as unknown.No additional information.
 
Event or Problem Description
As reported, approximately 7 years post op the reverse tsa, this patient's right shoulder was revised due to dislocation and scapular spine fracture.There were no reported issues during the revision surgical procedure.Devices will not be returned per hospital policy.The patient was last known to be in stable condition following the event.Patient demographic information is reported as unknown.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6.The following sections were corrected: h6.

Brand Name
EQUINOXE REVERSE 42MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15391073
Report Number1038671-2022-01072
Device Sequence Number17439055
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number320-01-42
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer10/19/2022
04/16/2026
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/09/2022
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown